Alert archive / Tennessee / Flash Flood Warnings in 2008
Flash Flood Warning 15, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Mar 3, 2008, 2:56 PM CST for Shelby County, Tennessee. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2008, 2:56 PM CST (20:56 UTC)
- Expired
- Mar 3, 2008, 9:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
County Shelby County, TN
The radar
The Memphis radar (KNQA), 20 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 6:30 PM CST | FLASH FLOOD | 2 Nw Southeast Memphis, TN | FLOODING IN THE 1100 BLOCK OF WHITE STATION IN EAST MEMPHIS. |
| Mar 3, 6:30 PM CST | FLASH FLOOD | 4 E Downtown Memphis, TN | FLOODING REPORTED AT THE INTERSECTION OF MADISON AND BELVEDERE IN MIDTOWN MEMPHIS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 214 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.9 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 360 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 032057
FFWMEG
TNC157-040300-
/O.NEW.KMEG.FF.W.0015.080303T2056Z-080304T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
256 PM CST MON MAR 3 2008
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 900 PM CST
* AT 256 PM CST...NATIONAL WEATHER SERVICE IS FORECASTING VERY HEAVY
RAIN OVER THE WARNED AREA. 1 TO 3 INCHES OF RAINFALL WILL OCCUR
OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILLINGTON...MIDTOWN MEMPHIS...LAKELAND...FRAYSER...ELLENDALE...
EADS...BARTLETT...ARLINGTON AND DOWNTOWN MEMPHIS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3539 8964 3500 8965 3501 9031 3505 9028
3506 9017 3514 9015 3514 9006 3524 9008
3526 9015 3531 9016 3533 9009 3536 9011
3541 9005
TIME...MOT...LOC 2056Z 180DEG 0KT 3513 9006
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 3, 11:33 AM CST, 3 hours 23 minutes earlier.
Area forecast discussion, Mar 3, 11:33 AM CST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1133 AM CST MON MAR 3 2008
.UPDATE...
MADE ONLY MINOR ADJUSTMENTS TO THE GRIDS...MAINLY TO ADD HEAVY
RAINFALL MENTION OVER NE AR AND THE MO BOOTHEEL AND ADJUST
HOURLY GRIDS.
&&
.DISCUSSION...
SEVERE THUNDERSTORMS AND HEAVY RAINFALL/FLOODING REMAIN THE MAIN
SHORT TERM CONCERNS.
AT 1130 AM CST ACROSS THE MIDSOUTH...NUMEROUS SHOWERS AND
THUNDERSTORMS WERE MAINLY NORTH OF INTERSTATE 40. TEMPERATURES
RANGED FROM 55 AT WALNUT RIDGE AR TO NEAR 70 AT ABERDEEN MS. A
PRONOUNCED OUTFLOW BOUNDARY STRETCHED FROM HARRISBURG AR TO
MARTIN TN. A COLD FRONT WAS LOCATED FROM NW AR TO SE MO WHILE A
SURFACE LOW WAS DEVELOPING OVER CENTRAL AR.
THIS AFTERNOON AND EVENING...AREAS NORTH OF INTERSTATE 40 WILL
CONTEND WITH HEAVY RAINFALL AND FLOODING WHILE AREAS SOUTH WILL
CONTEND WITH SEVERE WEATHER. THINK INTERSTATE 40 WILL BE VERY
CLOSE TO THE DIVIDING LINE WHERE SURFACE FRONTOGENESIS WILL
BE STRONGEST.
HEAVY RAINFALL AND FLOODING ARE CONCERNS NORTH OF INTERSTATE
40...PARTICULARLY OVER NE AR AND THE MO BOOTHEEL WHERE 2 TO 3
INCHES OF RAIN WILL OCCUR TODAY. FLASH FLOODING CAN BE EXPECTED
IN SOME AREAS AND WARNINGS ARE IN EFFECT. SINCE EVENT IS
ONGOING...CHOSE NOT TO ISSUE A FLOOD WATCH. EXPECT THE RAIN
TO END IN THESE AREAS BETWEEN 8 PM AND MIDNIGHT CST TONIGHT.
SEVERE THUNDERSTORMS ARE THE NEXT CONCERN...PARTICULARLY SOUTH OF
A HELENA MS TO TUPELO MS LINE WHERE A MODERATE RISK IS IN EFFECT.
MORNING CLOUD COVER HAS LIMITED HEATING...SO INSTABILITY HAS BEEN
REDUCED SOME. STILL THINK STORMS WILL DEVELOP THIS AFTERNOON AS
THE UPPER LOW APPROACHES FROM THE WEST. THINK SURFACE BASED CAPES
MAY EXCEED 500 J/KG OVER NORTH MS LATE THIS AFTERNOON AND EARLY
THIS EVENING. TORNADO/SEVERE THUNDERSTORM WATCHES WILL LIKELY BE
NEEDED THIS AFTERNOON AND EVENING ALONG AND SOUTH OF INTERSTATE 40.
PRIMARILY THINK A DEVELOPING SQUALL LINE WILL PRODUCE MOST SEVERE
WEATHER AS INSTABILITY WILL NOT BE IMPRESSIVE. AT THIS TIME...
CONFIDENCE IS NOT HIGH THAT A WIDESPREAD OUTBREAK WILL OCCUR...BUT
WILL CLOSELY MONITOR. DAMAGING WINDS REMAIN THE MAIN HAZARD WITH
HAIL AND A FEW TORNADOES POSSIBLE.
AS FOR THE WIND ADVISORY...MAY CANCEL IT NORTH OF THE OUTFLOW
BOUNDARY ACROSS NE AR AND MO BOOTHEEL AS RAIN AND COLDER AIR
MOVING IN WILL STABILIZE THE AIR AND LIMIT MIXING. WILL MAKE
DECISION BY 1230 PM CST.
WILL ASSESS SNOW POTENTIAL FOR AREAS NORTH OF INTERSTATE 40 LATER
THIS AFTERNOON...BUT ANY ACCUMULATION APPEARS TO BE CONFINED TO
AREAS NORTH OF A JONESBORO AR TO UNION CITY TN LINE.
&&
.PREV DISCUSSION... /ISSUED 505 AM CST MON MAR 3 2008/
DISCUSSION...
A STRONG UPPER LEVEL LOW PRESSURE SYSTEM POSITIONED OVER NEW
MEXICO EARLY THIS MORNING WILL CONTINUE TO MOVE EAST ACROSS THE
SOUTHERN PLAINS STATES TODAY. A SURFACE LOW PRESSURE SYSTEM HAS ALREADY
DEVELOPED OVER CENTRAL TEXAS THIS MORNING AND IS FORECAST TO MOVE
NORTHEAST AND DEEPEN AS IT TRACKS ACROSS SOUTHERN ARKANSAS THIS
AFTERNOON AND ACROSS WEST TENNESSEE TONIGHT.
AHEAD OF THE SURFACE LOW...MOISTURE WILL BE DRAWN NORTHWARD ACROSS
THE LOWER MISSISSIPPI VALLEY AND INTO THE MID SOUTH. THERE DOES
REMAIN SOME UNCERTAINTY AT THIS TIME AS TO HOW FAR NORTH +60F
DEWPOINT TEMPERATURES RETURN...AS A LOWER DEWPOINT MODIFIED
CONTINENTAL POLAR AIRMASS REMAINS ENTRENCHED OVER MUCH OF THE
SOUTHEAST U.S. AND IS STILL BEING ADVECTED OVER THE MID SOUTH
UNDER SOUTHEAST LOW LEVEL FLOW. LATEST 06Z NAM AND GFS MODEL
GUIDANCE THOUGH CONTINUES TO INDICATE THAT LOW 60+F DEWPOINTS WILL
STILL BE DRAWN UP INTO AT LEAST NORTH MISSISSIPPI TO THE SOUTHEAST
OF THE SURFACE LOW TRACK. IN THESE LOCATION...IT IS POSSIBLE THAT MODEST
INSTABILITY WILL DEVELOP WITH MUCAPES BETWEEN 500-1000J/KG...LI/S
BETWEEN -1C AND -2C...AND MID LEVEL LAPSE RATES AROUND 6.5C/KM.
AGAIN...THERE STILL REMAINS SOME UNCERTAINTY AND THIS WILL PLAY AN
IMPORTANT ROLE CONCERNING THE OVERALL EXTENT OF SEVERE WEATHER.
ATMOSPHERIC SHEAR (0-6KM BULK SHEAR EXCEEDING 80KTS) AND HELICITY
(0-1KM SRH APPROACHING 450M2/S2) REMAINS MORE THAN SUFFICIENT TO
SUPPORT SUPERCELL THUNDERSTORM DEVELOPMENT...BUT WILL AGAIN HINGE
ON WHETHER INSTABILITY BECOMES STRONG ENOUGH TO SUPPORT SUSTAINED
UPDRAFT DEVELOPMENT.
BY LATER THIS AFTERNOON...A POWERFUL MID LEVEL JET MAX IN EXCESS OF
100 KTS IS FORECAST TO EJECT NORTHEAST OUT OF THE BASE OF THE UPPER
TROUGH AND OVERSPREAD PORTIONS OF THE DEVELOPING LOW LEVEL WARM
SECTOR LATER THIS AFTERNOON AND OVERNIGHT. THIS LARGE SCALE FORCING
SHOULD HELP TO STRENGTHEN ONGOING THUNDERSTORMS ALREADY ALIGNED
ALONG THE COLD FRONT AS IT MOVES INTO THE DELTA REGION OF EAST
ARKANSAS AND NORTHWEST MISSISSIPPI. IT APPEARS THAT DISCRETE
SUPERCELL THUNDERSTORM DEVELOPMENT AHEAD OF THE LINE MAY BE
LIMITED AND CONFINED TO AREAS IMMEDIATELY AHEAD OF AN INTENSIFYING
SQUALL-LINE...AS THE LOW LEVEL WARM SECTOR CONTINUES TO NARROW AS
THE SURFACE LOW PRESSURE SYSTEM MAY BEGIN TO OCCLUDE OUT. ANY
DISCRETE SUPERCELL THUNDERSTORMS THAT CAN DEVELOP OUT AHEAD OF THE
LINE WOULD POSE A THREAT FOR DAMAGING WINDS...LARGE HAIL...AND
TORNADOES. CONFIDENCE ON DISCRETE SUPERCELL THUNDERSTORM
DEVELOPMENT AHEAD OF THE LINE REMAINS LOW.
THE LINE OF THUNDERSTORMS WITH A CONTINUED SEVERE THREAT SHOULD
SWEEP ACROSS MUCH OF NORTH MISSISSIPPI OVERNIGHT AS THE LOW
PRESSURE SYSTEM LIFTS NORTHEAST AND THE COLD FRONT SWEEPS EAST.
CONSIDERING THE LARGE AMOUNTS OF SHEAR AND CONTINUED MODEST
INSTABILITY...SUPERCELL THUNDERSTORMS EMBEDDED WITHIN THE LINE
WILL BE POSSIBLE ALONG WITH BOWING LINE SEGMENTS. SEVERE
THUNDERSTORMS EMBEDDED WITHIN THE LINE WILL POSE A THREAT FOR
DAMAGING WINDS AND ISOLATED TORNADOES.
AFTER THE COLD FRONT MOVES THROUGH...MUCH COLDER AIR WILL FILTER
ACROSS THE AREA LATER TONIGHT AND TUESDAY. IN ADDITION...THE UPPER
LEVEL LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ACROSS THE AREA.
THIS WILL HELP TO DESTABILIZE THE AIRMASS AND ALLOW FOR RAIN
SHOWERS TO CHANGE TO SNOW SHOWERS...BEGINNING AFTER MIDNIGHT OVER
NORTHWEST PORTIONS OF THE FORECAST AREA AND TRANSITIONING EASTWARD
ON TUESDAY. THERE REMAINS THE POSSIBILITY FOR ACCUMULATING
SNOWFALL ACROSS AREAS NORTH OF LINE FROM JONESBORO ARKANSAS TO
HUNTINGDON TENNESSEE. THE GREATEST POTENTIAL FOR ACCUMULATING SNOW
WILL REMAIN ACROSS FAR NORTHEAST ARKANSAS WHERE 1 TO 3 INCHES WILL
BE POSSIBLE. THESE AMOUNTS SHOULD REMAIN IN THE ADVISORY CRITERIA
RANGE AND WILL LET THE DAYSHIFT ISSUE ANY POSSIBLE WINTER
HEADLINES AND REFINE POSSIBLE ACCUMULATIONS.
TUESDAY NIGHT THROUGH THE EXTENDED...THE UPPER LOW CENTERED OVER THE
OHIO VALLEY WILL QUICKLY PULL NORTHEAST WHILE HIGH PRESSURE BUILDS
OVER THE MID SOUTH BY WEDNESDAY MORNING. UNDER WEAK HIGH PRESSURE
WEDNESDAY SHOULD BE DRY WITH SEASONABLE TEMPS IN THE 50S. BY LATE
WEDNESDAY NIGHT A COLD FRONT WILL APPROACH THE MID SOUTH AND
PRECIPITATION CHANCES WILL BEGIN TO INCREASE. MEANWHILE A PIECE OF
UPPER LEVEL ENERGY OVER THE SOUTHWEST U.S. WILL MOVE INTO THE
SOUTHERN PLAINS CAUSING SURFACE LOW PRESSURE DEVELOPMENT ALONG THE
FRONT. THIS LOW WILL TRACK NORTHEAST ACROSS THE MID SOUTH ON
THURSDAY AND AS A RESULT HAVE INCREASED POPS. SOME WINTER WEATHER
MAY BE POSSIBLE ACROSS NORTHERN PARTS OF THE FORECAST AREA WITH THIS
SYSTEM DEPENDING ON THE TRACK OF THE LOW. AS THE LOW DEPARTS
THURSDAY NIGHT COLDER AIR WILL MOVE INTO THE REGION. FRIDAY WILL BE
BE BELOW NORMAL AND THERE IS A SLIGHT CHANCE OF SNOW AS AN ARCTIC
FRONT PASSES THROUGH FRIDAY NIGHT FOLLOWED BY A CHILLY SATURDAY.
TEMPS WILL START TO REBOUND ON SUNDAY WHEN HIGH PRESSURE SLIPS EAST
AND WINDS TURN AROUND TO THE SOUTH.
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 71 39 40 33 / 100 100 40 10
MKL 70 41 41 29 / 80 100 50 10
JBR 61 33 35 29 / 100 100 50 10
TUP 76 45 45 32 / 50 100 30 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&
MBS/JLHHazardous weather outlook, Mar 3, 11:54 AM CST, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1154 AM CST MON MAR 3 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-042000- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1154 AM CST MON MAR 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS MODERATE RISK FOR SEVERE THUNDERSTORMS SOUTH OF A HELENA ARKANSAS TO TUPELO MISSISSIPPI LINE. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXTENDS FROM NORTH OF THE MODERATE RISK AREA TO INTERSTATE 40...INCLUDING THE MEMPHIS AND JACKSON TENNESSEE AREAS. THE TIME OF GREATEST THREAT IS BETWEEN 2 PM AND 8 PM CST WEST OF THE MISSISSIPPI RIVER...AND BETWEEN 4 PM AND 2 AM CST EAST OF THE MISSISSIPPI RIVER...ALONG AND JUST AHEAD OF A STRONG COLD FRONT. THE PRIMARY SEVERE WEATHER THREAT IS DAMAGING WINDS BUT HAIL UP TO THE SIZE OF QUARTERS...A FEW TORNADOES...AND LOCALLY HEAVY RAINFALL IS POSSIBLE. FLOODING CAN BE EXPECTED NORTHWEST OF A MARIANNA ARKANSAS TO UNION CITY TENNESSEE LINE THROUGH 10 PM CST WHERE 2 TO 3 INCHES OF RAINFALL WILL OCCUR. FLASH FLOOD WARNINGS ARE IN EFFECT. A WIND ADVISORY IS IN EFFECT FOR AREAS ALONG AND SOUTH OF A WYNNE ARKANSAS TO MARTIN TENNESSEE LINE WHERE WINDS OF 25 TO 30 MPH WITH GUSTS AROUND 40 MPH ARE EXPECTED. LIGHT SNOW ACCUMULATIONS UP TO 1 INCH ARE POSSIBLE NORTH OF A JONESBORO ARKANSAS TO UNION CITY TENNESSEE LINE AFTER 3 AM CST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE NORTH OF A JONESBORO ARKANSAS TO HUNTINGDON TENNESSEE LINE TUESDAY MORNING. THIS MAY RESULT IN MINOR TRAVEL INCONVENIENCES...ESPECIALLY ACROSS EXTREME NORTHEAST ARKANSAS WHERE HIGHER AMOUNTS MAY OCCUR. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW ENFORCEMENT OFFICIALS MAY BE NEEDED ALONG AND SOUTH OF INTERSTATE 40 THIS AFTERNOON AND EVENING IN SUPPORT OF SEVERE WEATHER OPERATIONS. SPOTTERS ARE ALSO ENCOURAGED TO REPORT ANY SNOW ACCUMULATIONS LATE TONIGHT INTO TUESDAY MORNING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MEMPHIS TENNESSEE. MBS
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 4:17 AM CST | Wind Advisory | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more | 14 hr |
Nearby
Flash Flood Warnings in Tennessee, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.